MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC VENTILATORS VENTIPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130003
Medical Device Problem Codes Mechanical Problem (1384); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the gauge of the device is not working and not detecting breaths all the times.No patient injury was reported.
 
Additional Manufacturer Narrative
B5: additional information h6: event problem and evaluation codes: updates not required.H10: device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Additional information received via email on (b)(6) 2023.The event occurred during testing on (b)(6) 2022.No patient harm/injury.
 
Additional Manufacturer Narrative
Health impact and evaluation codes: updated one device was received for evaluation with the gauge out of spec, and outer housing was cracked near battery compartment.A demand function test was performed and verified a broken gauge.The root cause was a damaged manometer.Once the manometer was replaced the device passed the functional tests.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PNEUPAC VENTILATORS VENTIPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
bio-one, inc.
minneapolis, MN 55442
MDR Report Key16108872
Report Number3012307300-2023-00157
Device Sequence Number20746748
Product Code BTL
UDI-Device Identifier10610586038259
UDI-Public10610586038259
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130003
Device Catalogue Number130003
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/14/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer01/09/2023
05/24/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date01/12/2023
06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown